# SDR 9605909991

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-32
- Aircraft serial: 47215
- Engine: Pwa JT8D7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Clog Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE OIL FILTER CLOG WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE OIL FILTER; NO CONTAMINANTS NOTED.  THE OIL FILTER WAS REPLACED AND THE ENGINE WAS RUN-UP.  NO FURTHER DISCREPANCIES NOTED.
